MAUDE Adverse Event Report: TORNIER S.A.S. AEQ GLENOID AND REVSD PIN-DO NOTT IMPLANT DIA 3MM LENGTH 170MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY

TORNIER S.A.S. AEQ GLENOID AND REVSD PIN-DO NOTT IMPLANT DIA 3MM LENGTH 170MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY
Catalog Number DWD063
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the guide wire was broken upon drilling it in patient.The additional medical intervention was needed with the usage of broken screw set and xray.Later, the x-ray showed nothing was left in patient.The longer anesthesia and operating time was also reported.No further information was provided.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device was not returned but evidence was provided, which match the alleged failure.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.From the only provided picture taken just after the device explantation (soiled instrument), we can observe that, the pin is broken at the thread in the almost full drilled position and the broken tip was extracted from the patient.No additional information could be observed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
AEQ GLENOID AND REVSD PIN-DO NOTT IMPLANT DIA 3MM LENGTH 170MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23154830
Report Number3000931034-2025-00519
Device Sequence Number5178531
Product Code HWE
UDI-Device Identifier03700386931796
UDI-Public(01)03700386931796(11)241210(17)291210
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDWD063
Device Lot Number4988BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale